# SDR F3LA200400087

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,596 hours, 32,338 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED KEELBEAM CORRODED AT STA 520 WHERE IT ATTACHES TO STRINGER 28-R.  INSTALLED REPAIR TO RT. KEELBEAM AT CORRODED AREA BETWEEN BS 500D AND 520 IAW EA B3-53R-10478.
